After mini tuck and lipo skin is red not just bruised and some parts are blistering . Is this an allergic reaction? I am 7 days post op.
Is This an Allergic Reaction? After Mini-TT and Liposuction. (photo)
Doctor Answers (6)
See your surgeon!!
Although this could be an allergic reaction, there are other more serious possiblities that make it mandatory that you be seen by your surgeon. They are all treatable, but delay in treatment can contribute to big problems. This could be a result of inadequate blood supply to the abdominal skin, or a spreading infection. If you cannot reach your surgeon, head to your Emergency Room.
Allergic reaction after surgery? (photos)
Agree with other responders. See your surgeon ASAP, although treatment options at this time may be limited. The combination of undermining lower abdominal flap, post surgical flap edema, and post-surgical compression garment may diminish blood flow above scar. Alternatively, the skin changes may represent allergy to prep solution, or perhaps a combination of allergy AND blood flow problem.
Web reference: http://www.feelbeautiful.com
Oh my...Need to see your doctor ASAP!
You need to see your doctor right away. Could be vascular compromise/necrosis of a portion of the flap. It may or may not be related to an allergy. Either way, see you doctor now...
Hope this helps,
Dr. Michael in Miami
Web reference: http://www.balharboursurgery.com
You might also like...
Is This an Allergic Reaction? After Mini-TT and Liposuction.
PLEASE seek immediate medical attention like NOW! This could be allergy related or a vascular compromise that needs assessment. Where in South Florida are you?
Spreading redness following a mini-tummy tuck - See you Surgeon!
Spreading redness at 1 week post surgery can be many things. Although an allergic reaction is one of them, ruling out a serious infection or decreased bloodflow to the skin flap are priorities. Contacting your surgeon should be your first priority!
Web reference: http://www.drbogue.com
I would go to your surgeon right away.The question is this an infection ie fever and chills? or is this a reaction to sat taspe or a medicine.Monitor your temp and see your surgeon.
Web reference: http://beautybybrueck.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.